# SDR AALA202107288881

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 59,941 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT AFT OVERHEAD LAMP NOT ILLUMINATED. REMOVED AND REPLACED EXIT SIGN AT AFT OVERHEAD PER A320 AMM 33-51-16.
